| Catalog Number |
110-210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a left side rupture.Device explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Photo evaluation: visual analysis of the photographs identified: ¿ rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.No additional observations.No further actions are required as no manufacturing issues are observed.Additional, changed, and/or corrected data: h6.
Event or Problem Description
Healthcare professional reported a left side rupture.Device explanted.
Additional Manufacturer Narrative
Lab analysis: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed broken device assessed as unidentified (tear) opening as per the investigation procedure observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: b1, d9, h3, h6.
Event or Problem Description
Healthcare professional reported a left side rupture.Device explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b6, d4, d6a, h6.
Event or Problem Description
Healthcare professional reported a left side rupture.Device explanted.